# SDR HEEA0013136

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 3425 · Integrated Flight System
- Part: Att Indicator
- Part number: 5040017901
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER FLAG WON'T PULL - DOESN'T APPEAR TO COME ON. REPLACED WITH SERVICEABLE PART.
